Bernoulli

  • Bernoulli
  • Volume 24, Number 4A (2018), 2569-2609.

Special weak Dirichlet processes and BSDEs driven by a random measure

Elena Bandini and Francesco Russo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper considers a forward BSDE driven by a random measure, when the underlying forward process $X$ is a special semimartingale, or even more generally, a special weak Dirichlet process. Given a solution $(Y,Z,U)$, generally $Y$ appears to be of the type $u(t,X_{t})$ where $u$ is a deterministic function. In this paper, we identify $Z$ and $U$ in terms of $u$ applying stochastic calculus with respect to weak Dirichlet processes.

Article information

Source
Bernoulli, Volume 24, Number 4A (2018), 2569-2609.

Dates
Received: December 2015
Revised: December 2016
First available in Project Euclid: 26 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.bj/1522051218

Digital Object Identifier
doi:10.3150/17-BEJ937

Mathematical Reviews number (MathSciNet)
MR3779695

Zentralblatt MATH identifier
06853258

Keywords
backward stochastic differential equations random measure stochastic integrals for jump processes weak Dirichlet processes

Citation

Bandini, Elena; Russo, Francesco. Special weak Dirichlet processes and BSDEs driven by a random measure. Bernoulli 24 (2018), no. 4A, 2569--2609. doi:10.3150/17-BEJ937. https://projecteuclid.org/euclid.bj/1522051218


Export citation

References

  • [1] Bandini, E. Optimal control of Piecewise-Deterministic Markov Processes: A BSDE representation of the value function. In ESAIM: Control, Optimisation and Calculus of Variations. To appear. DOI:10.1051/cocv/2017009.
  • [2] Bandini, E. (2015). Existence and uniqueness for BSDEs driven by a general random measure, possibly non quasi-left-continuous. Electron. Commun. Probab. 20 no. 71, 13.
  • [3] Bandini, E. and Confortola, F. (2017). Optimal control of semi-Markov processes with a backward stochastic differential equations approach. Math. Control Signals Systems 29 Art. 1, 35.
  • [4] Bandini, E. and Fuhrman, M. (2017). Constrained BSDEs representation of the value function in optimal control of pure jump Markov processes. Stochastic Process. Appl. 127 1441–1474.
  • [5] Bandini, E. and Russo, F. (2017). Weak Dirichlet processes with jumps. Stochastic Process. Appl. DOI:10.1016/j.spa.2017.04.001.
  • [6] Barles, G., Buckdahn, R. and Pardoux, E. (1997). Backward stochastic differential equations and integral-partial differential equations. Stochastic Rep. 60 57–83.
  • [7] Becherer, D. (2006). Bounded solutions to backward SDE’s with jumps for utility optimization and indifference hedging. Ann. Appl. Probab. 16 2027–2054.
  • [8] Buckdahn, R. (1993). Backward stochastic differential equations driven by a martingale. Unpublished manuscript.
  • [9] Buckdahn, R. and Pardoux, E. (1994). BSDE’s with jumps and associated integral-stochastic differential equations. Preprint.
  • [10] Carbone, R., Ferrario, B. and Santacroce, M. (2008). Backward stochastic differential equations driven by càdlàg martingales. Theory Probab. Appl. 52 304–314.
  • [11] Ceci, C., Cretarola, A. and Russo, F. (2014). BSDEs under partial information and financial applications. Stochastic Process. Appl. 124 2628–2653.
  • [12] Cohen, S. and Elliott, R. (2012). Existence, uniqueness and comparisons for BSDEs in general spaces. Ann. Probab. 40 2264–2297.
  • [13] Confortola, F. and Fuhrman, M. (2014). Backward stochastic differential equations associated to Markov jump processes and applications. Stochastic Processes and Their Applications 124 289–316.
  • [14] Confortola, F., Fuhrman, M. and Jacod, J. (2016). Backward stochastic differential equation driven by a marked point process: An elementary approach with an application to optimal control. Ann. Appl. Probab. 26 1743–1773.
  • [15] Davis, M.H.A. (1993). Markov Models and Optimization. Monographs on Statistics and Applied Probability 49. London: Chapman & Hall.
  • [16] Delong, L. (2013). Backward Stochastic Differential Equations with Jumps and Their Actuarial and Financial Applications. Berlin: Springer.
  • [17] El Karoui, N. and Huang, S.-J. (1997). A general result of existence and uniqueness of backward stochastic differential equations. In Backward Stochastic Differential Equations (Paris, 19951996). Pitman Res. Notes Math. Ser. 364 27–36. Longman, Harlow.
  • [18] Flandoli, F., Issoglio, E. and Russo, F. (2017). Multidimensional stochastic differential equations with distributional drift. Trans. Amer. Math. Soc. 369 1665–1688.
  • [19] Flandoli, F., Russo, F. and Wolf, J. (2003). Some SDEs with distributional drift. I. General calculus. Osaka J. Math. 40 493–542.
  • [20] Fuhrman, M. and Tessitore, G. (2003). Generalized directional gradients, backward stochastic differential equations and mild solutions of semilinear parabolic equations. Appl. Math. Optim. 108 263–298.
  • [21] Gozzi, F. and Russo, F. (2006). Verification theorems for stochastic optimal control problems via a time dependent Fukushima–Dirichlet decomposition. Stochastic Process. Appl. 116 1530–1562.
  • [22] Gozzi, F. and Russo, F. (2006). Weak Dirichlet processes with a stochastic control perspective. Stochastic Process. Appl. 116 1563–1583.
  • [23] He, S., Wang, J. and Yan, J. (1992). Semimartingale Theory and Stochastic Calculus. New York: Science Press Bejiing.
  • [24] Jacod, J. (1976). Un théorème de représentation pour les martingales discontinues. Z. Wahrsch. Verw. Gebiete 34 225–244.
  • [25] Jacod, J. (1979). Calcul Stochastique et Problèmes de Martingales. Lecture Notes in Math. 714. Berlin: Springer.
  • [26] Jacod, J. and Protter, P.E. (2003). Probability Essentials. Berlin: Springer.
  • [27] Jacod, J. and Shiryaev, A.N. (2003). Limit Theorems for Stochastic Processes, 2nd ed. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 288. Berlin: Springer.
  • [28] Jeanblanc, M., Mania, M., Santacroce, M. and Schweizer, M. (2012). Mean-variance hedging via stochastic control and BSDEs for general semimartingales. Ann. Appl. Probab. 22 2388–2428.
  • [29] Kallenberg, O. (1997). Foundations of Modern Probability. Probability and Its Applications (New York). New York: Springer.
  • [30] Laachir, I. and Russo, F. (2016). BSDEs càdlàg martingale problems, and orthogonalization under basis risk. SIAM J. Financial Math. 7 308–356.
  • [31] Pardoux, É. and Peng, S. (1990). Adapted solution of a backward stochastic differential equation. Systems Control Lett. 14 55–61.
  • [32] Pardoux, É. and Peng, S. (1992). Backward stochastic differential equations and quasilinear parabolic partial differential equations. Lecture Notes in CIS 176 200–217.
  • [33] Pardoux, E. and Răşcanu, A. (2014). Stochastic Differential Equations, Backward SDEs, Partial Differential Equations. Stochastic Modelling and Applied Probability 69. Cham: Springer.
  • [34] Peng, S. (1991). Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stochastics 37 61–74.
  • [35] Peng, S. (1992). A generalized dynamic programming principle and Hamilton–Jacobi–Bellman Equation. Stochastics 38 119–134.
  • [36] Protter, P.E. (2005). Stochastic Integration and Differential Equations. 2nd ed. Stochastic Modelling and Applied Probability 21. Berlin: Springer.
  • [37] Russo, F. and Trutnau, G. (2007). Some parabolic PDEs whose drift is an irregular random noise in space. Ann. Probab. 35 2213–2262.
  • [38] Russo, F. and Wurzer, L. (2016). Elliptic PDEs with distributional drift and backward SDEs driven by a càdlàg martingale with random terminal time. Stoch. Dyn. Available at DOI:10.1142/S0219493717500307. Preprint HAL INRIA 01023176.
  • [39] Tang, S.J. and Li, X.J. (1994). Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J. Control Optim. 32 1447–1475.
  • [40] Xia, J. (2000). Backward stochastic differential equation with random measures. Acta Math. Appl. Sin. Engl. Ser. 16 225–234.